Reactine Extra Strong Rapid Dissolve

  • Description & Features

Reactine Rapid Dissolve Extra Strength Tablets, 24 Count, provide relief of itchy, watery eyes, runny nose and sneezing, nasal congestion, itchy nose and throat and allergic skin itch and hives. Contains 10mg Cetirizine Hydrochloride, an antihistamine. These allergy pills dissolve in seconds, no water needed, eliminating the need to swallow a tablet. They provide fast and 24 hour relief of your outdoor and indoor allergy symptoms.   

Features:
  • Dissolves in seconds, and provides relief that lasts a full 24 hours, all day and all night.
  • Relief from all your toughest allergy symptoms including itchy, watery eyes, sneezing, runny nose and itchy throat.
  • Effective relief for both indoor and outdoor allergies
  • REACTINE is the #1 most recommended brand by Health Care Professionals.
  • Contains 10mg of cetirizine hydrochloride per tablet, an antihistamine, includes 24 tablets per pack

Active ingredients: cetirizine hydrochloride 10 mg

Non-active ingredients: amino methacrylate copolymer, anhydrous citric acid, collodial silicon dioxide, crospovidone, flavours, hydroxylpropyl cellulose, magnesium stearate, mannitol, microcrystalline cellulose, sodium bicarbonate, sodium starch glycolate, sucralose.

Caution: Do not use if you are allergic to any of the ingredients. Consult a doctor before use if you are pregnant or nursing a baby or have liver or kidney disease. Keep out of reach of children. Store between 15-30 °c. Avoid high humidity. Consult patient information insert before use. Product monograph available to health professionals upon request. Do not use if sealed blister shows signs of tampering.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Reactine Products

Rated 5 out of 5 by from Love this product. I really enjoy the rapid quick dissolve tablets because they work much faster than any other algery medication I have tried. Nothing else works for me,only this one product. I have developed allergies just last year and this product makes me feel like they dont even exsist. Thanks so much reactine!
Date published: 2019-03-05
Rated 5 out of 5 by from Instant relief and not drowsy (This review was collected as part of a promotion.) I sometimes have seasonal allergies that affect my sinuses very badly and give me headaches. With the help of Reactine Extra Strength Rapid Dissolve Tablets I am able to get on with my day much sooner than I had ever imagined. Unlike other allergy medicines this one doesn't leave me feeling drowsy. I also gave one of the tablets to my niece as she has allergies to the cold weather and these have helped her tremendously as well. She didn't flare up in a rash like usual. I would highly recommend these rapid dissolve tablets to all those suffering from allergies that want instant relief.
Date published: 2021-01-07
Rated 4 out of 5 by from Delicious On-the-Go Allergy Relief (This review was collected as part of a promotion.) I received my Reactine Extra Strength Rapid Dissolve Tablets sample 4 days ago and so far they work excellent as an allergy medication! The quick dissolving tablet has a pleasant taste but a bit of a bitter aftertaste. So would still need a sip of a drink or a small snack after to rid the mouth of the aftertaste. But the aftertaste isn’t too off putting. I tried it once without having anything to eat or drink after and the bitter aftertaste was gone in about 30 minutes. I wouldn’t replace my regular Reactine with this one, but definitely handy to have around when camping or hiking.
Date published: 2021-01-13
Rated 3 out of 5 by from Would be good, but that taste. I decided to try this just because it seemed interesting. I usually take the extra strength tablet, and honestly, I'd rather just take a tiny pill than take this. It looks like chalk, feels like chalk, tastes like chalk with a slight sweetness that in no way compensates for the taste of chalk.
Date published: 2019-05-04
Rated 5 out of 5 by from Perfect for easy use. (This review was collected as part of a promotion.) I received Reactive extra strength rapid dissolve allergy medication to test. I have year-round and seasonal allergies. I have tried the pills a few times now and the pills work as expected. I take just one tablet as they are extra strength, the tablet seems to work as quickly as my previous allergy medication, however, the rapid dissolve is very convenient and the tablet has a good taste. I am really glad I was selected to test the rapid dissolve tablets as I will continue to purchase them. The allergy medication was effective for household dust allergies, cat allergies, and seasonal mold spore allergies.
Date published: 2021-01-12
Rated 4 out of 5 by from Good This product works as advertised... I would buy it!!!!
Date published: 2018-05-17
Rated 2 out of 5 by from Can not keep in purse or out f the bix Once the pills are pushed they break apart and can not take it with you easily what a waste of money now have to go buy the other ones that I put anywhere and be able to use them whenever I need them.
Date published: 2019-04-03
Rated 4 out of 5 by from Reactine works really well. (This review was collected as part of a promotion.) If you suffer from allergies, either in the summer or throughout the year, then you can use Reactine which is effective any time of the year. It works really well and provides 24 hour relief from sneezing, a runny nose or itchy eyes. The extra strength product may cause drowsiness so you may need to take the regular strength version. I liked that it came in a Mixed Berry flavour which made it easier to swallow as it dissolves in your mouth in seconds and you do not need to sip any water. I would definitely recommend this to friends and family who suffer from allergies.
Date published: 2021-01-07
  • y_2021, m_7, d_23, h_19
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.18
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_381
  • loc_en_CA, sid_166236, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 6.55ms
  • REVIEWS, PRODUCT